MathSciNet Relay Station
MathSciNet bibliographic data
MR2672577 47H10 (65J15)
Abbas, M.; Ali Khan, M.; Radenović, S. Common coupled fixed point theorems in cone metric spaces for $w$-compatible mappings. Appl. Math. Comput. 217 (2010), no. 1, 195–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement